# SDR UIEA2022033000260

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,824 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: K, O

## Discrepancy

F/A FLASHLIGHT AT L1 INOP(  REMOVED AND REPLACED BATT PACK FOR F/A L1 FLASHLIGHT REF AMM 25-60-00. OPS CHECK GOOD  )
